Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Took meprate tablets. Started getting irregular periods and spotting. Had intercourse. Pregnancy test negative. What to do?

my dates of periods are: 12/01/12 - lasted for 5 days and was normal after taking Meprate medicine. 13/02/12 - lasted for 1 day and 2-4 drops of blood seen. sanitary napkin not required to use. after Meprate medicne was taken. 15/03/12 - lasted for 5 days and 2-4 drops of blood seen each day.Sanitary napkin not required to use. meprate was not taken. i had sexual intercourse on 25, 26 & 27th March 2012. My periods have not started yet. I have done pregnacy testing using Prega News kit. Its showing negative. what should i do now?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The irregular spotting after taking eprate is due to a hormonal disturbance . If the pregnancy test is negative 15 days after the date of intercourse then pregnancy is ruled out.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor